Ob-Gyn questions? Ask a gynecologist online.
Thank you for your question. It is my privilege to be able to help you.
I doubt that the quickslim was the cause of the bleeding. I would suspect that it was coincidental that the bleeding happened at the same time that you started taking the quickslim. As far as I know, there is nothing in quickslim that would cause breakthrough bleeding. Many women on the contraceptive injection have irregular and unpredictable bleeding, and I have certainly heard from many women who had no bleeding for several months and then suddenly started bleeding. The good part is that the longer you are on the shot, the less you will bleed, until you have no bleeding at all.
I hope you find this helpful. If you have any more questions please feel free to ask me. If you are satisfied, please remember to ACCEPT the answer so that I get credit for my work. BONUSES and positive feedback are always appreciated. Good Luck! Dr. SaulJE
Two weeks ago, I started to have kidney pain, willing to